Einstein-Hermitian and anti-Hermitian 4-manifolds

Volume 81 / 2003

Włodzimierz Jelonek Annales Polonici Mathematici 81 (2003), 7-24 MSC: 53B21, 53B35, 53C25. DOI: 10.4064/ap81-1-2

Abstract

We study 4-dimensional Einstein-Hermitian non-Kähler manifolds admitting a certain anti-Hermitian structure. We also describe Einstein 4-manifolds which are of cohomogeneity 1 with respect to an at least $4$-dimensional group of isometries.

Authors

  • Włodzimierz JelonekInstitute of Mathematics
    Technical University of Cracow
    Warszawska 24
    31-155 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image